Alert archive / South Carolina / Small Craft Advisories in 2012
Small Craft Advisory 20, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Mar 8, 2012, 3:39 AM EST. It took effect at Mar 8, 2012, 12:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2012, 3:39 AM EST (08:39 UTC)
- In effect from
- Mar 8, 2012, 12:00 PM EST
- Expired
- Mar 9, 2012, 12:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
743 WHUS72 KILM 080839 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 339 AM EST THU MAR 8 2012 AMZ250-252-254-256-081700- /O.NEW.KILM.SC.Y.0020.120308T1700Z-120309T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 339 AM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM EST FRIDAY. * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET...BUILDING TO 4 TO 6 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
4 follow-up statements
140 WHUS72 KILM 081632 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1132 AM EST THU MAR 8 2012 AMZ250-252-254-256-090230- /O.CON.KILM.SC.Y.0020.120308T1700Z-120309T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1132 AM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS AND SEAS...SOUTH WINDS 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
500 WHUS72 KILM 090207 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 907 PM EST THU MAR 8 2012 AMZ250-252-254-256-091100- /O.CON.KILM.SC.Y.0020.000000T0000Z-120309T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 907 PM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
179 WHUS72 KILM 090813 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 313 AM EST FRI MAR 9 2012 AMZ250-252-254-256-091700- /O.EXT.KILM.SC.Y.0020.000000T0000Z-120309T1700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 313 AM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * WINDS...SOUTHWEST 10 TO 20 KT...SHIFTING TO THE NORTH 15 TO 20 KT IN THE MID TO LATE AFTERNOON. * SEAS...SE WAVES 4 TO 6 FT EVERY 9 SECONDS...SUBSIDING TO 3 TO 5 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
891 WHUS72 KILM 091637 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1137 AM EST FRI MAR 9 2012 AMZ250-252-254-256-091745- /O.EXP.KILM.SC.Y.0020.000000T0000Z-120309T1700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1137 AM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY... A COLD FRONT WILL MOVE ACROSS THE WATERS EARLY THIS AFTERNOON. EXPECT NW WINDS OF AROUND 15 KTS...WITH 3 TO 5 FT SEAS TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 8, 3:17 AM EST, 22 minutes earlier.
Area forecast discussion, Mar 8, 3:17 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
317 AM EST THU MAR 8 2012
.SYNOPSIS...
HIGH PRESSURE HOLDING ITS POSITION OFFSHORE...WILL ALLOW FOR A
WARMING TREND TODAY. A COLD FRONT WILL CROSS THE REGION ON FRIDAY
BRINGING A CHANCE OF RAIN SHOWERS. COOLER HIGH PRESSURE WILL BUILD
ACROSS THE CAROLINAS THIS WEEKEND. A WARMING TREND WILL FOLLOW INTO
NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM THURSDAY...HIGH PRESSURE ANCHORED NEAR BERMUDA EARLY
THIS MORNING WAS FEEDING THE FORECAST AREA WITH A SE WIND FLOW
ACCOMPANIED BY SCATTERED 4000-6000 FOOT MARINE CLOUDS. THE CLOUDS
AND A WEAK NOCTURNAL LOW-LEVEL SOUTHERLY JET WERE HOLDING BACK
NOTABLE FOG DEVELOPMENT WITH NO LOW-BASED STRATUS SEEN THUS FAR.
A PARTLY CLOUDY AND MILD DAY APPEARS ON TAP. PICTURES FROM SPACE
SHOW A DECREASING CLOUD COVER TREND NEAR SHORE OF THE FORECAST
AREA WITH A THERMAL RIDGE ALOFT SET TO TRAVERSE THE FORECAST AREA
LATER TODAY. THIS REPRESENTS A DEVELOPING WARM SECTOR TIED TO AN
APPROACHING COLD FRONT MOVING IN THE APPALACHIANS TONIGHT.
SELECTED HIGH END OF MAX TEMP GUIDANCE TODAY. SUNSHINE SHOULD AID
WARM-UP WITH INSULATION AND SUBSEQUENT MIXING INTO MILD AIR ALOFT.
WIND GUSTS TO 20 MPH CAN BE EXPECTED...ESPECIALLY NEAR THE COAST
THIS AFTERNOON AS A SEA-BREEZE CIRCULATION PREVAILS. THIS COULD
BRING LATE DAY CLEARING ALONG THE COASTAL INTERIOR...WHILE FARTHER
INLAND EXTENSIVE CUMULUS MAY BE BUILT UP IN BETTER CONVERGENCE.
LATE TONIGHT OUR COLUMN MOISTURE DEEPENS AHEAD OF WEAK SHORT-WAVE
ENERGY ASSOCIATED WITH THE COLD FRONT. SOME LIMITS IN MOISTURE AND
DYNAMICS MARK THIS SYSTEM...AND DIURNAL COOLING AT THE END OF THE
NEAR TERM PERIOD WARRANTS MAINLY A SLIGHT CHANCE OF SHOWERS AND
AFTER MIDNIGHT TONIGHT.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 AM THURSDAY...CONCERN FOR THE SHORT TERM REVOLVES AROUND
COLD FRONT WHICH WILL DROP THROUGH THE CWA FRIDAY AFTN/EVE. HAVE
NOTICED A SLIGHTLY FASTER TREND IN GUIDANCE BRINGING THIS FRONT
THROUGH...WHICH WILL HAMPER TEMPS ON FRIDAY. AGREE WITH THE
INHERITED COOLING TREND TO ACCOUNT FOR THIS...AND HAVE DROPPED TEMPS
A FEW DEGREES FURTHER SINCE INSOLATION WILL BE SEVERELY LIMITED DUE
TO CLOUD COVER. NOW ANTICIPATE ONLY MID 60S ACROSS THE NORTH...TO
AROUND 70 SOUTH WHERE THE FROPA WILL OCCUR LATER.
COLD FRONT CROSSES FROM NORTH TO SOUTH FROM ABOUT 11AM FAR NW...TO
5PM ACROSS THE SE. THIS FRONT WILL BRING INCREASING RAIN CHANCES
THROUGH THE DAY...AND HAVE BUMPED POP TO LIKELY ACROSS THE ENTIRE CWA
DURING THE AFTN/EVE. THE PROGS HAVE BECOME WETTER AS WELL...AND
EXPECT WIDESPREAD ONE-QUARTER INCH QPF TOTALS WITH ISOLATED HIGHER
AMOUNTS...POSSIBLY TO AROUND ONE-HALF INCH...WHICH DENOTES A
SIGNIFICANT INCREASE IN LIQUID FROM PREVIOUS FORECASTS. FRONT PUSHES
INTO A DECENT MID-LEVEL THETA-E RIDGE...AND GOOD CONVERGENCE ALONG
THE FRONT WILL COMBINE WITH DEEP COLUMN SATURATION AND SOME PVA
ALOFT TO CREATE PERIODS OF MDT RAIN. INSTABILITY REMAINS LIMITED SO
WILL KEEP OUT ANY MENTION OF TSTMS WITH FROPA...BUT A FEW HEAVIER
CONVECTIVE SHOWERS MAY DEVELOP AS ECHOED BY AN OMEGA BULLS-EYE AT
850MB CORRELATED WELL WITH THE ENHANCED UPPER FORCING. GFS PORTRAYS
QUITE A BIT OF MOISTURE LAGGING BEHIND THE FRONT...BUT BELIEVE THIS
IS OVERDONE SINCE MODEL SOUNDINGS DRY RAPIDLY THANKS TO SOME NVA AND
DOWNWARD MOTION ALONG ISENTROPIC SURFACES...SO WILL DRY THINGS OUT
AND RAMP POP BACK DOWN TO SILENT BY SATURDAY MORNING.
COOL HIGH PRESSURE BUILDS IN BEHIND THE FRONT SATURDAY...AND EVEN
WITH BRIGHT SUNSHINE...TEMPS WILL STRUGGLE TO AROUND 60 DEGREES ON
RAW NE WINDS. TEMPS SATURDAY NIGHT WILL BE QUITE COOL AS
WELL...DROPPING INTO THE MID 30S AWAY FROM THE COAST...AROUND 40
NEAR THE BEACHES.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 300 AM THURSDAY...MEDIUM RANGE GUIDANCE IN MUCH BETTER
AGREEMENT THIS MORNING WHICH LENDS TO INCREASED FORECAST CONFIDENCE
FOR THE UPCOMING WEEK. DEEP CUTOFF 500MB LOW ACROSS THE SOUTHWEST
CONUS WILL GRADUALLY OPEN AND EJECT INTO THE WESTERLIES ON SUNDAY
WHILE DOWNSTREAM RIDGING RE-DEVELOPS ACROSS THE EASTERN THIRD. AS
THIS RIDGE BUILDS IN AMPLITUDE THROUGH MID-WEEK...IT FORCES THE
EJECTING S/W TO REMAIN WELL NW OF THE CAROLINAS KEEPING AWAY THE
HEAVY RAIN WHICH WILL IMPACT THE ARKLATEX REGION. 500MB PROGS SHOW
HEIGHTS RISING ABOVE 580DM FOR EARLY NEXT WEEK WHICH SUGGESTS A
SIGNIFICANT WARMING TREND AS WELL.
IN THE LOWER LEVELS...SURFACE HIGH PRESSURE SLOWLY RETREATS OFFSHORE
SUNDAY BUT CONTINUED E/NE FLOW THROUGH 850MB WILL KEEP TEMPS AT OR
SLIGHTLY BELOW CLIMO EVEN WITH BRIGHT SUNSHINE. FOR THE MON/TUE
TIME FRAME...RETURN FLOW SETS UP AROUND DEPARTING HIGH AND INCREASING
WAA DEVELOPS AT 850MB...WARMING THAT LEVEL FROM 7C TO 11C...WHICH
SUPPORTS MAX TEMPS ONCE AGAIN RISING INTO THE 70S. COLUMN MOISTURE
INCREASES WEDNESDAY IN RESPONSE TO A SUBTLE SOUTHERN STREAM S/W
MOVING OVERHEAD...BUT IT IS VERY WEAK...AND BEING SO LATE IN THE
PERIOD WILL SIMPLY INCREASE CLOUD COVER BUT NOT RAISE POP HIGH
ENOUGH FOR A MENTION.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
AS OF 06Z...VFR WILL PREVAIL THROUGH THE OVERNIGHT HOURS...WITH
RESTRICTIONS POTENTIALLY BECOMING MVFR JUST BEFORE DAYBREAK DUE TO
CIGS AND VSBYS. AFTER DAYBREAK...CONDITIONS WILL RETURN TO VFR.
STRATOCU DECK CONTINUES TO ENCOMPASS MUCH OF THE AREA...ALLOWING
BKN CIGS AT MID LEVELS TO CONTINUE...THOUGH SOME AREAS HAVE BREAKS
IN THE CLOUDS. BOTH FCST SOUNDINGS AND TIME- HEIGHT ANALYSIS AGREE
THAT LOW LEVEL MOISTURE WILL INCREASE AGAIN AFTER
MIDNIGHT...ALLOWING LOW CIGS TO INFILTRATE INTO THE AREA. MODELS
ARE ALSO HINTING AT FOG DEVELOPMENT. FOR NOW...HAVE KEPT IN MVFR
DUE TO VISIBILITIES AT ALL TERMINALS JUST AFTER 9Z. HOWEVER...WITH
SLIGHTLY STRONGER BL WINDS AND THE ANTICIPATED SKY
COVER...CONFIDENCE IS A BIT LOWERED ON FOG. IF FOG DOES NOT
DEVELOP...CONTINUE TO ANTICIPATE POSSIBLE MVFR DUE TO LOWERED CIGS
POSSIBLY AROUND 2-3KFT. LIGHT EAST WINDS OVERNIGHT WILL GRADUALLY
VEER TO THE SOUTHEAST. AFTER DAYBREAK...SKY COVERAGE WILL BE
SCT/BKN IN NATURE...WITH ANTICIPATED VFR CIGS. LATE
AFTERNOON...SOUTHEAST WINDS AOB 12 KTS MAY BE ACCOMPANIED BY WIND
GUSTS NEAR 20 KTS. AFTER SUNSET...GUSTS WILL SUBSIDE...BUT BKN/OVC
CLOUD DECK WILL CONTINUE...THOUGH NO RESTRICTIONS ARE ANTICIPATED
AT THIS TIME.
EXTENDED OUTLOOK...MODERATE CONFIDENCE FOR SHOWERS AND POSSIBLE IFR
CONDITIONS FRIDAY...BECOMING VFR SATURDAY THROUGH SUNDAY. LOW
CONFIDENCE FOR MORNING FOG MONDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM THURSDAY...A GOOD WAVE-BUILDING SE FETCH PREVAILS OVER
AND OFFSHORE OF THE COASTAL WATERS. THIS SHOULD ALLOW ANOTHER FOOT
OR TWO INCREASE IN SIGNIFICANT WAVE HEIGHTS BY TONIGHT. INITIATED
A SMALL CRAFT ADVISORY FOR 6 FOOT SEAS BLEEDING INT0 OUR 0-20 NM
WATERS BY NOON OR 17Z TODAY. OUTER BUOYS 41013 AND 41004 BOTH SHOW
SOLID ADVISORY SEA HEIGHT CRITERIA EARLY THIS MORNING. DOMINANT
WAVE PERIOD AROUND 6 SECONDS WILL INCREASE TO 7-8 SECONDS LATER
TODAY AS SEAS BECOME MORE DEVELOPED AND MATURE...HELPING TO REMOVE
A LITTLE BIT OF THE STEEPNESS RATIO. WINDS WILL REMAIN BELOW 25
KNOTS AND THE PRIMARY DRIVER OF THE ADVISORY FLAGS ARE SEAS THROUGH
TONIGHT. NO TSTMS OR SIGNIFICANT SEA FOG EXPECTED.
SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM THURSDAY...SE SWELL OF SIGNIFICANT AMPLITUDE WILL BE
DOMINATING THE WAVE SPECTRUM AT THE START OF THE PERIOD. AT THE SAME
TIME...SW WINDS AHEAD OF AN APPROACHING COLD FRONT WILL STEADILY
INCREASE AND VEER AS THE FRONT CROSSES THE WATERS BY FRIDAY EVE.
THIS CREATES SEAS OF 4-6 FT AT THE START OF THE PERIOD...AND A SMALL
CRAFT ADVISORY IS CURRENTLY SET TO END JUST BEFORE FRIDAY MORNING
SINCE THERE MAY BE A LULL IN SEAS WITH THE ACTUAL FRONTAL PASSAGE.
AS WE GET CLOSER TO THE EVENT...IF IT LOOKS LIKE SEAS WILL REMAIN
ELEVATED...THE SCA WILL BE EXTENDED SINCE SEAS WILL RISE AGAIN TO
4-7 FT BEHIND THE FRONT FRIDAY EVE. SEAS FRIDAY NIGHT WILL NOT ONLY
BE HIGH IN AMPLITUDE...BUT EXIST IN A CONFUSED SPECTRUM DUE TO NE
WIND CHOP DEVELOPING ON TOP OF THE SE SWELL. NE WINDS INCREASE TO
20-25 KTS FRIDAY NIGHT...BEFORE EASING TO AROUND 15 KTS BY THE END
OF THE PERIOD. MUST NOTE...HOWEVER...THAT THERE WILL BE
SIGNIFICANTLY LOWER SEAS OF AROUND 2-4 FT IN THE FAVORED SHADOW
REGION SOUTHWEST OF FRYING PAN SHOALS DUE TO THE NE WIND. EVEN WITH
DECREASING WINDS...THE SCA WILL LIKELY PERSIST UNTIL SUNDAY MORNING.
LONG TERM /SATURDAY THROUGH MONDAY/...
AS OF 300 AM THURSDAY...THE LONG TERM FEATURES GENERALLY QUIET
CONDITIONS ACROSS THE WATERS AS WINDS AND SEAS EASE DUE TO A
WEAKENING PRESSURE GRADIENT. NE WINDS AROUND 15 KTS AND 3-5 FT
SEAS TO START THE PERIOD WILL BEGIN TO CALM BY LATE SUNDAY AS HIGH
PRESSURE PUSHES FURTHER OFFSHORE. NOT ONLY DOES THIS WEAKEN THE
GRADIENT...BUT IT CAUSES WINDS TO VEER TO THE SOUTH AND FALL TO
LESS THAN 10 KTS BY MONDAY IN A RETURN FLOW PATTERN. SEAS WILL NOT
PROPORTIONALLY WITH LOSS OF WIND SPEEDS DUE TO A CONTINUING 3-4
FT/10 SEC SE SWELL...BUT WILL STILL LOWER TO 2-4 FT ON MONDAY.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM EST FRIDAY FOR
AMZ250-252-254-256.
&&
SYNOPSIS...JDW
NEAR TERM...MJC
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...MJC/SGL
MARINE...MJC/JDWHazardous weather outlook, Mar 8, 3:24 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 324 AM EST THU MAR 8 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-090830- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 324 AM EST THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-090830- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 324 AM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 17
Nearby
Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.